# SDR GAIA9917

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6811
- Make and model: Boeing 727223
- Aircraft serial: 19486
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tip
- Condition: Unserviceable
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PHASE IN C-CHECK, A INCORRECT STATIC WICK BASE WAS FOUND INSTALLED ON THE LEFT WING TIP.  DURING REMOVAL FOUR .1875 INCH FASTENERS HOLES WERE LEFT.  THE DAMAGED AREA WAS REMOVED A FILLER WAS FABRICATED USING SAME MATERIAL AS REMOVED.  THE FILLER WAS THEN WELDED AS PER BOEING SPEC BAC5975.  THE BARE AREA WAS THEN TOUCHED UP WITH A TOP COAT TO MATCH EXISTING FINISH.  REPAIR ACCOMPLISHED IAW AIA EDR B2-06366.  NON ROUTINE 51856.  (M)
